# SDR SWAA2024053082766

- Difficulty date: May 5, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE SUPPORT ANGLE AT STA 986.5 +8' APPROXIMATELY 12' I/B OF AFT SERVICE DOOR OPENING HAS SMALL AREA OF SURFACE CORROSION ON FASTENER HOLE.   REMOVED CORROSION PER SRM 53-70-51-1A-1.  FOUND TO BE OUT OF LIMITS.  BLENDED CORROSION ON AFT GALLEY STRUCTURE SUPPORT ANGLE PER SRM 51-10-02. REMAINING THICKNESS 0.035. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.  REMOVED SUPPORT ANGLE FOR REPLACEMENT PER SRM 51-40-02.   VERIFIED OUT OF LIMITS PER SRM 53-70-51-1A-1.  LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED REPLACEMENT SUPPORT ANGLE PER SRM 51-40-05 AND SRM 51-40-08.     LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED REPLACEMENT SUPPORT ANGLE PER SRM 51-40-05 AND SRM 51-40-08.   INSTALLED NEW SERVICEABLE AFT GALLEY FLOOR STRUCTURE SUPPORT ANGLE PER SRM 51-40-02.   INSTALLED NEW SERVICEABLE AFT GALLEY FLOOR STRUCTURE SUPPORT ANGLE PER SRM 51-40-02.
